Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Are missed periods, nausea and irritable bowel movements resulting due to improper medicine intake ?

Doctor ,I was told to take Augmentin 625mg(neoclav) about 8 weeks ago which I didnt since I had been given an injection,but now am having irritable conditions in the bowel ,I feel neauseated and I have not seen my periods since then,can the fact that I didnt take the medicine be the problem? I am 26 years female,5feet 7 ....I have done tests to confirm whether am expecting but its all negative,and again whenever I eat I feel breastmilk flowing yet my baby is 2years and he stopped breastfeeding when he was 6months old. What could possibly be the problem?
Asked On : Thu, 14 Apr 2011
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Welcome to health care magic
     as UPT is negative .you should get tested for hormonal problem it can also delay periods .Delay in periods can be due to many reasons.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Sun, 5 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good day
This is mostly due to some hormonal imbalance. You may visit your Gynaecologist regarding this. Eat plenty of fresh fruits and vegetables to have a clean bowel. Drink enough water. Exercise everyday.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor